# SDR DALA2020031701906

- Difficulty date: March 16, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N874DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31985
- Aircraft time: 10,707 hours, 3,964 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3874 DOOR 1R HAS A SPACE MISSING AT GIRT BAR . CORRECTIVE ACTION: ADJUSTED GIRT BAR CLIPS. OK FOR SVC (7111149).
